I'm on my second week with Victoza - dealing with mildish versions of all the typical side effects, but that's manageable.... and I'm losing weight pretty effortlessly, my bg levels are down significantly, and I have lots more energy, so I'm continuing with the increasing dosages.
However - twice now I have gotten nasty bruises at the injection sites! One is about the size of a quarter, a really bad looking bruise, and after 5 days is just now beginning to fade a bit... The other is about nickel size, not quite as bad, but still ugly.
I inject in my belly area, as instructed. I really got no other instructions about how to do this - any tips for avoiding these bruises?
Just for the record, I do take a baby asprin daily as recommended.
I've had this happen to me as well. I found that where I squeesed hard on an area prior to sticking the needle it left a quarter sized bruise and sometimes very minor bruises. I've tried to not pinch/squeeze too hard when giving the shot and I haven't experienced any more bruises. Hope this helps!
Thanks, Kelly! I will be very conscious of NOT squeezing at all - I don't think I'm doing that, but I willl be VERY careful from now on and see if it helps -
Squeeze softly. When you inject think of the needle as a dart. Very quickly inject it. You wont feel a thing. What it sounds like you are injecting it too slow.
If you delay and go slow with your injection you will get pain and you will get bruising. Good luck.